The stabilization of the solution of the Cauchy problem for the heat equation
Doklady Akademii Nauk, Tome 190 (1970) no. 1, pp. 38-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_1_a8,
author = {V. P. Mikhailov},
title = {The stabilization of the solution of the {Cauchy} problem for the heat equation},
journal = {Doklady Akademii Nauk},
pages = {38--41},
year = {1970},
volume = {190},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_1_a8/}
}
V. P. Mikhailov. The stabilization of the solution of the Cauchy problem for the heat equation. Doklady Akademii Nauk, Tome 190 (1970) no. 1, pp. 38-41. http://geodesic.mathdoc.fr/item/DAN_1970_190_1_a8/